# SDR 2003FA0000742

- Difficulty date: June 9, 2003
- Submitted: July 24, 2003
- Operation: General aviation
- Aircraft: N5585Y
- Make and model: Beech F33A
- Aircraft serial: CE1389
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B4433
- Condition: Worn
- Location: Dry Air
- Part time: 594 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONICS PERSONNEL FOUND INSTRUMENT AIR PRESSURE LOW ON GROUND RUN UP.  ON FURTHER INVESTIGATION FOUND VANES WORN ON PUMP.  RECOMMEND PUTTING DIFFERENT TYPE OF VANES IN PUMP TO LAST LONGER.
